# SDR CA040422002

- Difficulty date: April 21, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 12,430 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 30739501
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CLIMB AND CRUISE ALTITUDE THE FLIGHT CREW NOTICED A FLUCTUATION OF THE ITT ON THE RT ENGINE INDICATOR (ITT).  TROUBLESHOOTING WAS DONE BY MAINTENANCE PERSONNEL AND THEY FOUND THE RT ITT HARNESS WAS TOUCHING THE OUTER CASE OF THE EXHAUST SHROUD (POOR ROUTING).  THE HARNESS SHEILD WAS SHORTED.
